# SDR DALA2017090606651

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 731-826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER FILLET PANEL RUB STRIPS FROM BS 731 - 826.   THE CORROSION WAS REMOVED IAW SRM 53-04, PAR. 57.  NDT WAS  ACCOMPLISHED IAW SPM 04-00-07, PAR 5, FIG 3, SHEET I AND 2.   FOUND TO BE WITHIN LIMITS IAW SRM 53-04,  PAR. 57.
